# SDR SWAA2013021912802

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR 222 JF AT STA 465 TO STA 541 LBL 22 TO LBL 44 IS DELAMINATED.  REMOVED FLOOR PANEL 222JF AT STA 465 TO STA 541 LBL 22 TO LBL 44 IAW B717 AMM 53-21-01, FABRICATED FLOOR PANEL FROM: BZZ7002TYPE3 PO 79019147 DIM: 21"X76" IAW B717 SRM 53-20-50 REPAIR 3 & INSTALLED FLOOR PANEL 222 JF IAW B717 AMM 53-21-01.
